# SDR CALA2024080500357

- Difficulty date: August 2, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N14509
- Make and model: Airbus A321-271NX
- Aircraft serial: 11901
- Aircraft time: 637 hours, 203 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Cap
- Part number: 0727540
- Part serial: 8028
- Condition: Missing
- Location: Fuel Coupliing
- Part time: 1,748 hours, 899 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 FUEL CAP FOUND MISSING ON WALK AROUND. INFO INSTALLED NEW FUEL CAP REF AMM 28-25-41. ROTABLE FILLED AS INSTALL ONLY PARTS USED:  31-2825-9-0001,QTY :1  1515361,QTY :1 PARTS USED:  31-2825-9-0001,QTY :1  1515361,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1515361  SN OFF 4509 IPC REFERENCE # 28-25-41-02B PIC ADDED
